MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer disconnected the call; unable to send replacement product.Most likely underlying root cause: mlc-134-user has low glucose value.(b)(4).Patient code (b)(4) (above): no code available - customer reported symptoms of glazed eyes and slurred speech.Note: manufacturer contacted customer (several attempts) in a follow-up call in order to obtain more information and replaced the product - unable to establish contact with the customer at this time.Unable to send product letter.No address on file.
 
Event or Problem Description
Consumer reported complaint of low blood glucose resuts with symptoms.Nurse is calling on behalf of the customer.At the time of the call the customer felt well and did not report any symptoms.Nurse stated that customer had been hospitalized on (b)(6) 2018.At that time, the customer had symptoms of glazed eyes and slurred speech.Blood glucose results obtained using the truemetrix air meter were 20 and 30 mg/dl.Nurse did not disclose if tests were performed fasting or non-fasting.Nuse refused to answer further question and disconnected call.Followed up call was made and and voicemail was left.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7292799
Report Number1000113657-2018-00227
Device Sequence Number16456381
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;